On splitting $k$-systems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 27 (1986) no. 2, pp. 3-10
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1986_27_2_a1,
author = {Kepka, T. and Niemenmaa, M.},
title = {On splitting $k$-systems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--10},
year = {1986},
volume = {27},
number = {2},
mrnumber = {0878621},
zbl = {0608.20054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1986_27_2_a1/}
}
Kepka, T.; Niemenmaa, M. On splitting $k$-systems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 27 (1986) no. 2, pp. 3-10. http://geodesic.mathdoc.fr/item/AUCMP_1986_27_2_a1/